Inversion symmetric 3-monopoles and the Atiyah-Hitchin manifold

Houghton, Conor J and Sutcliffe, Paul M. (1996) Inversion symmetric 3-monopoles and the Atiyah-Hitchin manifold. Nonlinearity, 9 (6). pp. 1609-1622. ISSN 0951-7715. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0951-7715/9/6/013

Abstract

We consider 3-monopoles symmetric under inversion symmetry. We show that the moduli space of these monopoles is an Atiyah-Hitchin submanifold of the 3-monopole moduli space. This allows what is known about 2-monopole dynamics to be translated into results about the dynamics of 3-monopoles. Using a numerical ADHMN construction we compute the monopole energy density at various points on two interesting geodesics. The first is a geodesic over the two-dimensional rounded cone submanifold corresponding to right angle scattering and the second is a closed geodesic for three orbiting monopoles.

Item Type: Article
Subjects: Q Science > QC Physics > QC20 Mathematical Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: R.F. Xu
Date Deposited: 01 Jun 2009 16:24
Last Modified: 25 Jun 2014 09:13
Resource URI: http://kar.kent.ac.uk/id/eprint/19246 (The current URI for this page, for reference purposes)
  • Depositors only (login required):